Publication
Title
History dependence without unstable steady state: a non-differentiable framework
Author
Language
English
Source (journal)
Journal of mathematical economics. - Amsterdam
Publication
Amsterdam : 2003
ISSN
0304-4068
Volume/pages
39(2003), p. 891-900
ISI
000186282900004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.08.2017
To cite this reference